Likelihood ratio inequalities with applications to various mixtures
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, p. 897-906
@article{AIHPB_2002__38_6_897_0,
     author = {Gassiat, Elisabeth},
     title = {Likelihood ratio inequalities with applications to various mixtures},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     pages = {897-906},
     zbl = {1011.62025},
     mrnumber = {1955343},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_897_0}
}
Gassiat, Elisabeth. Likelihood ratio inequalities with applications to various mixtures. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 897-906. http://www.numdam.org/item/AIHPB_2002__38_6_897_0/

[1] B. Bercu, E. Gassiat, E. Rio, Concentration inequality, large and moderate deviations for self-normalized empirical processes, Ann. Probab., to appear. | MR 1944001 | Zbl 1021.60013

[2] D. Dacunha-Castelle, E. Gassiat, Testing in locally conic models, ESAIM Probab. Statist. 1 (1997). | Numdam | MR 1468112 | Zbl 1007.62507

[3] D. Dacunha-Castelle, E. Gassiat, Testing the order of a model using locally conic parametrization: population mixtures and stationary ARMA processes, Ann. Statist. 27 (4) (1999) 1178-1209. | MR 1740115 | Zbl 0957.62073

[4] P. Doukhan, P. Massart, E. Rio, Invariance principles for absolutely regular empirical processes, Ann. Inst. Henri Poincaré 31 (2) (1995) 393-427. | Numdam | MR 1324814 | Zbl 0817.60028

[5] B.G. Leroux, Consistent estimation of a mixing distribution, Ann. Statist. 20 (1992) 1350-1360. | MR 1186253 | Zbl 0763.62015

[6] B.G. Leroux, M.L. Puterman, Maximum-penalized likelihood estimation for independent and Markov dependent mixture models, Biometrics 48 (1992) 545-558.

[7] X. Liu, Y. Shao, Asymptotics of the likelihood ratio under loss of identifiability with applications to finite mixture models, Preprint, 2001.

[8] G. Peskir, M. Weber, Necessary and sufficient conditions for the uniform law of large numbers in the stationary case, in: Budkovic D., (Eds.), Functional Analysis IV, Proceedings of the Postgraduate School and Conference Held at the Inter-university Center, Dubrovnic, Croatia, 1993, Mat. Institut, Var. Publ. Ser., Aarhus Univ., 43, 1994, pp. 165-190. | MR 1326386 | Zbl 0823.60024

[9] T. Ryden, Estimating the order of hidden Markov models, Statistics 26 (1995) 345-354. | MR 1365683 | Zbl 0836.62057

[10] A. Van Der Vaart, Asymptotic Statistics, Cambridge University Press, 1998. | MR 1652247 | Zbl 0910.62001

[11] A. Van Der Vaart, J. Wellner, Weak Convergence and Empirical Processes, Springer, New York, 1996. | MR 1385671 | Zbl 0862.60002